# SDR SWAA2019020629342

- Difficulty date: February 2, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,995 hours, 9,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT Z ANGLE CORRODED BETWEEN BS 727G TO BS 767.  REPAIRED Z ANGLE FROM IAW SRM.
